Connect with others who understand.

sign up log in
Resources
About MyEpilepsyTeam
Powered By
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Top 10 Search Results for "Gabitril"

reset
Reducing Medicine.
A MyEpilepsyTeam Member asked a question 💭

I take fycompa, keppra, lamotrigine, my dr has been cutting be on the lamotrigine. I have been having mood swings is that normal?

A MyEpilepsyTeam Member

Kepra did that to me

Gabitril Has Anyone Taken This As A Medication Combined With Another Drug Including Keppra And Lamictol Pleaase
A MyEpilepsyTeam Member asked a question 💭

I am asking because the consultant has run out of drugs to give me and he did mention this just wondering if anyone used it as combi drug and side effects.

A MyEpilepsyTeam Member

I took Gabitril for a while, and began having seizures. Once, at first, after 13 years, but at the time, we figured it was stress-related. Then, over a year later, I had, apparently, "the mother of… read more

Additional Meds
A MyEpilepsyTeam Member asked a question 💭

My neuro is reducing my Carbamazepine and wanting to add an additional med to better control the seizures. Has anyone else has this scenario and if so what med works well in tandem with Carb? I am new to the seizure world.

A MyEpilepsyTeam Member

I was on it once but they switched me to Lamottrigine

Was Anyone Else On Gabitril And Did It Cause Intense Painful Abdominal Cramping?
A MyEpilepsyTeam Member asked a question 💭

When I was on Gabitril I'd get abdominals cramping so bad it felt like Freddy Krueger jammed his knife-hand into my guts.

A MyEpilepsyTeam Member

No

How Many Tablets People On
A MyEpilepsyTeam Member asked a question 💭

Just got results of blood tests back. CAlcium very low. Seratin very high and folate high. Dreading seeing doctor tomorrow. Already taking 20 tablets a day. Really don’t want any more. This is really affecting me now.

A MyEpilepsyTeam Member

I dont think the number of tablets but tthe miligrams and how many different meds. I am on 900 mg of lamictol a day 2 pils 3 times a day
Gibitrol 3 pills twice a day 24 total miligrams
I have met… read more

Left Temporal Lobe Epilepsy
A MyEpilepsyTeam Member asked a question 💭

I’ve been on Topamax Keppra Klonopin dilantin tegretol Depakote Lamictal Lyrica Phenobarbitol Neurotin Ativan...10 year time... neuroogists have put me on all these meds at differant times... I only took one medication at a time as prescribed by neurologist... none work... I got ill and seizures never 100 percent controlled. Is there any medication not meantioned here that is for left temporal lobe epilepsy? I have an appointment with neurologist.

A MyEpilepsyTeam Member

I was sizure free for 3 years, then it has all started again. I have tried so many meds. At the moment I am Lamictal and Brivacetram. I am still not stabilised. My side effects are tiredness, nausea… read more

Worst Med
A MyEpilepsyTeam Member asked a question 💭

i would like to know what is your worst meds? that one (or more) med that makes you have your seizures to worsen. mine is Depakote and Dilantin.

A MyEpilepsyTeam Member

Depakote

I Have A Question And Anyone Taking Or Has Or Is Having Any Experience With This Medication Any Advice Or And Answers Would Be Helpful
A MyEpilepsyTeam Member asked a question 💭

I have a apptment with my neroligest on the 13th of July and I need to know about a medication jam totally against as am a advocate for not taking this kinda meds. I have to find a medication to replace topomax and my only option as I've researched everything is Epidiolex and am totally against it because of my advocacy and stance anyone who's on it or has a option or can provide a answer anything would be greatly appreciated. Am on onifi and briviact along with topomax now and need something to… read more

A MyEpilepsyTeam Member

I agree, I've also been learning about myself and my condition, education has been the best medicication.

Side Affects From Medications
A MyEpilepsyTeam Member asked a question 💭

I was just wondering what different/ horrible side affects everyone’s had because of the different medications they are on or have tired !?

A MyEpilepsyTeam Member

And hope you even get more happier and become sz free for good

Depressed
A MyEpilepsyTeam Member asked a question 💭

I had a bad day the other day and I felt depressed and I didn't care about anything. I went to my gp a few months ago to see what it is that makes me feel down. My parents an gp think that it is my hormones but I don't because I have been having these moods since I had the operation early 2015. Personally I think it's some form of depression but I don't know. Could someone please help?

Last of 113 replies sign up to view previous answers
A MyEpilepsyTeam Member

I'd go to your regular dr and talk to them about it. They will probably putu on anti depressants considering the answers to the questions they ask u. Good luck.